Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking Testopel. Have stiffness and back soreness, mood swings, dehydration, irregular heart beat, depression. Suggestions?

My name is Russell. I am a 42 year old white male. 6ft 2in,260 pounds. I have been on testopel for about a year now. I haven t had a treatment in about 6 months and was wondering if this may be the cause of my symptoms, a lot of stiffness and muscle soreness in my back, dizziness , moody, dehydrated even after 3/4 of a gallon of water a day, irregular heart beat, weekness, depression , I have been seeing a urologist for the testopel treatment and was wondering if this was the route I should be taking. My recent testosterone test showed that my level was 140. Any insight or suggestions would be welcomed.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening
You need to see doctor urgently.
Doctor will do physical examination take B,P, do blood and urine analysis and random blood sugar etc.
In addition do ECG and EKG.
Its important for this to done so that other pathologies can be ruled out ,if every thing is normal from the above tests then you could be having side effects of Testopel
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor